# SDR ASAA2018092876299

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,486 hours, 5,839 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 15758
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,486 hours, 5,839 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP PNC 129666 PRE-COOLER SENSOR CHANGE FOUND #1 ENG PRSOV FAILED OPEN. GROUNDED - YES. REMOVED & REPLACED #1 ENG PRSOV LK & OPS NORMAL REF B737-900 AMM 36-11-04. PNEUMATIC SYS LK & OPS GOOD REF AMM 36-11-00.
